# SDR ASOA201102307

- Difficulty date: December 2, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 19,770 hours, 13,738 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODEDFROM FS 485 TO 565 AND FOUND TO BE WITHIN LIMITS IAW SRM 53-41-49-101-001-A01. .110 MATERIAL REMAINING .102, REMOVED .008.   REMOVED SEAT TRACK IAW AMM 53-00-49-000-801-A03.  INSTALLED SEAT TRACK IAW AMM 53-00-49-400-801.   PERFORMED LPI, TYPE 1, METHOD C ON BLEND AREA IAW MAC NDT INSPECTION PROCEDURE PT-1 IAW SRM 51-12-00-001-001-A01.  NO INDICATIONS NOTED.    APPLIED CORROSION PREVENTATIVE TREATMENT AS PRESCRIBED BY SRM 53-31-49-001-A01 AND SRM 51-21-16-001-A01.
